Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Since when you are taking Wellbutrin?
are you there?
I've been taking it for 3 weeks.
cipralex 5mg worked great but I couldn't handle the stomach issues and bloating it was causing. i'm on wellbutrin sr 100mg once a day. and feel horrible. maybe i just need to up the dose but could that just make me feel even worse.
are you experiencing any side effects with Wellbutrin also?
what exactly do you mean by feeling horrible?
only side affect is a weird almost dizzy feeling....just goes in waves and that is getting better with time
i'm just super irritable and emotional
and your diagnosis is simply depression or you are also having anxiety?
my doctor thought he would try me on something. it's mostly 'sad' and happens in winter but the passed few years it's been more then just winter blues. no bad anxiety. just normal i think.
OK, see, as you must be knowing, the usual dose range of Wellbutrin SR is from 200 -450 mg per day and you are currently on a very low dose which is probably not able to control your symptoms.
I don't think that increasing the dose is going to make your symptoms worse.
and for that weird dizzy feeling you can discuss with your doctor about starting a low dose of .25 or .5 mg of Clonazepam.
to be taken on as and when needed basis.
If you want to quick relief, in that case your doctor can also consider the option of adding 5 mg of Cipralex with Wellbutrin also.
the combination of Wellbutrin with Cipralex is an excellent combination. Both medicine have different mechanism of action and complement each other action.
could the cipralex bloating calm down mixing it with wellbutrin? i couldn't stand that feeling...
Cipralex is a SSRI antidepressant and can cause gastrointestinal side effects during initial few days. This side effect subside usually within 1-2 weeks in most cases.
for how long you took Cipralex?
from november until 3 weeks ago and the bloating only got worse it seemed.
how long should it take for wellbutrin to kick in? could 3 weeks maybe just not be long enough? i swear i noticed a difference in how emotional i felt within days of being on cipralex though
OH, adding Wellbutrin to Cipralex will not help in gastrointestinal side effect but there one another antidepressant which can be helpful in this.
Mirtazapine (Remeron) can control the gastrointestinal and sexual side effects of Cipralex and will also augment the antidepressant effect of Cipralex just like Wellbutrin.
see you are on a very low dose and once your doctor increase the dose to 200 mg per day, you may notice improvement within 7-10 days in my view.
so, I would take all 3? sounds like a lot of meds, lol
no, it should be either cipralex with Wellbutrin or Cipralex with Remeron
ok, gotcha now! thank you :)
:), most welcome.
in addition to medicines you can also try Cognitive Behavior Therapy
i see my doctor today. so i'll mention all this. I just wanted a second opinion. gp's are so busy they usually just give you quick answer
Cognitive Behavior Therapy can bring long lasting benefit in your thinking pattern and the resultant depression and negativity.
have you ever tried CBT?
i've read lots of books on that. i should try it.
i've been to counseling before but not CBT
I am giving you a link for free online CBT
Which you can try from your home.
thanks so much!!!
:), you can try CBT via this website.
awesome, much appreciated!
do you have any other question to ask?
I think this is good! hopefully my gp can get it sorted out with some of your advise on the meds. thanks again!
wishing you a very early and speedy recovery.
thanks for coming to JA.
Thanks again, have an awesome day!
If you are satisfied with my answer please rate one of the positive ratings (3,4,5 / smiley faces) as this is the only way how we are compensated for our time and expertise.Please take a moment to rate the answer.Kind regardsVikas
You too have a great day. :)
Will do! Much appreciate your time!
Thanks a lot.